# SDR CALA0000229

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 887 - 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION BY MAINTENANCE, AFTER AIRCRAFT LANDED AND DRAGGED TAIL SKID ON RUNWAY, FOUND A 9 INCH CRACK IN FUSELAGE SKIN AT STA 887-920, S27L - S27R.  THE SKIN WAS REPAIRED IAW ECRA 5330-02934 AND SRM 53-00-01.
